# SDR UIEA2016073100650

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,978 hours, 23,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 40 FLOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR ROW 40.  CLEANED AND RESET CONNECTOR.  EMERGENCY LIGHTS OPS OK. IAW SSM 33-51-01.
